Previous |  Up |  Next


Title: Une note sur les fonctions convexes (French)
Title: A note on convex functions (English)
Author: Kosmák, Ladislav
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 6
Issue: 3
Year: 1956
Pages: 420-425
Summary lang: Russian
Category: math
MSC: 26.00
idZBL: Zbl 0075.04303
idMR: MR0098811
DOI: 10.21136/CMJ.1956.100207
Date available: 2008-06-09T12:51:10Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_06-1956-3_10.pdf 637.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo